View Full Version : Concerta Side Effects


CapeTownGuy
08-16-14, 08:17 AM
Good Day

I have been diagnosed with ADD roughly about 2 years ago. I have been put on Lexamil(Escitalopram) 10 mg & Concerta 27 mg.

The above medication has done wonders for me and I have been able to concentrate, the usual that goes with using these meds.

Lately, I have been "developing" some side effects - not rough side effects though...

1. Itchiness: I have been itching on a patch on my arm the whole day lately.
2. Thirsty: I have been thirsty the whole day every day even just after drinking water.
3. Chest Pain: Slight chest pain when I inhale deeply.

I have gone to read up on the registered side effects and found that these are related to Concerta - but has anyone else experienced this? Anything I can do to alleviate the side effects?
I am very worried about the thirstyness - could it be dry mouth?

Thank you.
William - South Africa

Corina86
08-26-14, 09:54 AM
The thirstyness isn't worrying, imo, but the chest pain might be. Have you seen a cardiologist lately?

I had bad side-effects from Escitalopram (nose bleeds, head-aches, sleepiness, lack of appetite, intestinal bleeds, , dry mouth, itches), but not from Concerta.

With Concerta I just drink more water and pee more, but it's not bothersome. I get numb shaky arms and hands in the evening after the effect is gone, but I'm hoping it will pass.

With Zylban (Wellbutrin/Bupropion) I experienced chest pain and difficult breathing and it turned out I had high blood pressure. I definitely recommend you to see a doctor.